# SDR ABXA030335

- Difficulty date: August 6, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 55,366 hours, 50,627 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: 39180341
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR GEARED TAB ATTACH FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-2.
